Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the degree of generality of a class of arithmetical identities


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 38 (1932), 263-268
DOI: https://doi.org/10.1090/S0002-9904-1932-05368-X
Cited work: Bull. Amer. Math. Soc., Volume 36, Number 10 (1930), 743--754
MathSciNet review: 1562371
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05368-X